Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bumps on penis, syphilis, no pain

I think i masturbate two Saturday ago and when i did...i injured my penis now i have 2 red spots..look like bumps.i went to the emergency room and they think said it was syphilis ...they gave me shot and pills to take for 14 days...a day later...2 small bumps with a clear raise and the next day i was working and it pop with clear fluid ...i didn t hurt or anything..and after several day its still their..i need help
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have developed two fluid filled bumps on your penis after masturbation and have been diagnosed to have acquired syphilis
Please note that one can acquire syphilis only if one has sexual intercourse with a woman known to be positive for STD .

The bumps that you have on penis may be due to dry rough handling of the penis duering masturbation .

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily.

Ensure to wash your genitals with warm water twice daily

Ensure to avoid sexual encounters till it heals up completely.

Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor